# SDR R61A201807090759

- Difficulty date: June 24, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 11,713 hours, 7,960 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 17023400423
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY MAINTENANCE, MAINTENANCE FOUND PANEL 419NR HAS CORROSION ON HINGE. MAINTENANCE REMOVED AND REPLACED PANEL 419NR PER AMM 54-50-22.
